A survey of totality for enriched and ordinary categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 27 (1986) no. 2, pp. 109-132.
@article{CTGDC_1986__27_2_109_0,
     author = {Kelly, G. M.},
     title = {A survey of totality for enriched and ordinary categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {109--132},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {27},
     number = {2},
     year = {1986},
     mrnumber = {850527},
     zbl = {0593.18007},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1986__27_2_109_0/}
}
TY  - JOUR
AU  - Kelly, G. M.
TI  - A survey of totality for enriched and ordinary categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1986
SP  - 109
EP  - 132
VL  - 27
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1986__27_2_109_0/
LA  - en
ID  - CTGDC_1986__27_2_109_0
ER  - 
%0 Journal Article
%A Kelly, G. M.
%T A survey of totality for enriched and ordinary categories
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1986
%P 109-132
%V 27
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1986__27_2_109_0/
%G en
%F CTGDC_1986__27_2_109_0
Kelly, G. M. A survey of totality for enriched and ordinary categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 27 (1986) no. 2, pp. 109-132. http://www.numdam.org/item/CTGDC_1986__27_2_109_0/

1 J. Adamek, Colimits of algebras revisited, Bull. Austral. Math. Soc. 17 (1977), 433-450. | MR | Zbl

2 R. Borger, W. Tholen, M.B. Wischnewsky & H. Wolff, Compact and hypercomplete categories, J. Pure Appl. Algebra 2 (1981), 129-144. | MR | Zbl

3 B.J. Day, On adjoint-functor factorization, Lecture Notes in Math. 420 (1974), 1-19. | MR | Zbl

4 B.J. Day & R. Street, Categories in which all strong generators are dense, J. Pure Appl. Algebra (to appear). | MR | Zbl

5 E.J. Dubuc, Adjoint triangles, Lecture Notes in Math. 61 (1968), 69-91. | MR | Zbl

6 E.J. Dubuc, Kan extensions in Enriched Category Theory, Lecture Notes in Math. 145 (1970). | MR | Zbl

7 P.J. Freyd & G.M. Kelly, Categories of continuous functors I, J. Pure Appl. Algebra 2 (1972), 169-191; erratum ibid. 4 (1974), 121. | MR | Zbl

8 P. Gabriel& F. Ulmer, Lokal prasentierbare Kategorien, Lecture Notes in Math. 221 (1971). | MR | Zbl

9 S.A. Huq, An interpolation theorem for adjoint functors, Proc. A.M.S. 25 (1970), 880-883. | MR | Zbl

10 G.B. Im & G.M. Kelly, Some remarks on conservative functors with left adjoints, J. Korean Math. Soc. (to appear). | MR | Zbl

11 J.R. Isbell, Small subcategories and completeness, Math. Systems Theory 2 (1968), 27-50. | MR | Zbl

12 G.M. Kelly, Basic concepts of enriched category theory, London Math. Soc. Lecture Notes Series 64, Cambridge Univ. Press, 1982. | MR | Zbl

13 G.M. Kelly, Structures defined by finite limits in the enriched context, I, Cahiers Top. et Géom. Diff. XXIII-1 (1982), 3-42. | Numdam | MR | Zbl

14 S. Mac Lane, Categories for the working mathematician, Graduate Texts in Math. 5, Springer, 1971. | MR | Zbl

15 B.A. Rattray, Adjoints to functors from categories of algebras, Comm. in Algebra 3 (1975), 563-569. | MR | Zbl

16 H. Schubert, Categories, Springer, 1972. | MR | Zbl

17 R. Street, Notions of topos, Bull. Austral. Math. Soc. 23 (1981), 199-208. | MR | Zbl

18 R. Street, The family approach to total cocompleteness and toposes, Trans. A.M.S. 284 (1984), 355-369. | MR | Zbl

19 R. Street& R. Walters, Yoneda structures on 2-categories, J. Algebra 50 (1978), 350-379. | MR | Zbl

20 W. Tholen, Adjungierte Dreiecke, Colimites und Kan-Erweiterungen, Math. Annalen 217 (1975), 121-129. | MR | Zbl

21 W. Tholen, Semi-topological functors I, J. Pure Appl. Algebra 15 (1979), 53-73. | Zbl

22 W. Tholen, Note on total categories, Bull. Austral. Math. Soc. 21 (1980), 169-173. | MR | Zbl

23 R.F.C. Walters, Total cocompleteness, abstract in Proceedings of the Isle of Thorns Category Meeting 1976.

24 R.J. Wood, Some remarks on total categories, J. Algebra 75 (1982), 538-545. | MR | Zbl